×

zbMATH — the first resource for mathematics

Occurrence of strange Axiom A attractors near quasi periodic flows on \(T^m\), \(m\geq 3\). (English) Zbl 0396.58029

MSC:
37C55 Periodic and quasi-periodic flows and diffeomorphisms
37D99 Dynamical systems with hyperbolic behavior
37J40 Perturbations of finite-dimensional Hamiltonian systems, normal forms, small divisors, KAM theory, Arnol’d diffusion
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hénon, M.: A two-dimensional mapping with a strange attractor. Commun. math. Phys.50, 69–77 (1976) · Zbl 0576.58018
[2] Lorenz, E.N.: Deterministic nonperiodic flow. J. Atmos. Sci.20, 130–141 (1963) · Zbl 1417.37129
[3] Newhouse, S.: Diffeomorphisms with infinitely many sinks. Topology13, 9–18 (1974) · Zbl 0275.58016
[4] Newhouse, S.: The abundance of wild hyperbolic sets and non-smooth stable sets for diffeomorphisms. Publ. Math. IHES (to appear) · Zbl 0445.58022
[5] Plykin, R.V.: Sources and currents ofA-diffeomorphisms of surfaces. Math. Sb.94, 2(6), 243–264 (1974)
[6] Ruelle, D., Takens, F.: On the nature of turbulence. Commun. math. Phys.20, 167–192 (1971);23, 343–344 (1971) · Zbl 0223.76041
[7] Smale, S.: Differentiable dynamical systems. Bull. Am. Math. Soc.73, 747–817 (1967) · Zbl 0202.55202
[8] Williams, R.F.: Expanding attractors. Publ. Math. IHES43, 169–204 (1973) · Zbl 0279.58013
[9] Young, L.S.: Entropy of continuous flows on compact 2-manifolds. Topology16, 469–471 (1977) · Zbl 0386.54024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.